Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Parameter-shifted shadowing property for geometric Lorenz attractors


Authors: Shin Kiriki and Teruhiko Soma
Journal: Trans. Amer. Math. Soc. 357 (2005), 1325-1339
MSC (2000): Primary 37C50, 37D45, 37D50; Secondary 34C28
Published electronically: April 27, 2004
MathSciNet review: 2115368
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we will show that any geometric Lorenz flow in a definite class satisfies the parameter-shifted shadowing property.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 37C50, 37D45, 37D50, 34C28

Retrieve articles in all journals with MSC (2000): 37C50, 37D45, 37D50, 34C28


Additional Information

Shin Kiriki
Affiliation: Department of Mathematical Sciences, Tokyo Denki University, Hatoyama, Hiki, Saitama-ken, 350-0394, Japan
Email: ged@r.dendai.ac.jp

Teruhiko Soma
Affiliation: Department of Mathematical Sciences, Tokyo Denki University, Hatoyama, Hiki, Saitama-ken, 350-0394, Japan
Email: soma@r.dendai.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9947-04-03607-4
PII: S 0002-9947(04)03607-4
Keywords: Geometric Lorenz model, strange attractor, shadowing property
Received by editor(s): April 10, 2003
Received by editor(s) in revised form: July 31, 2003
Published electronically: April 27, 2004
Additional Notes: The first author was supported in part by Research Institute for Science and Technology at TDU Grant Q02J-02, Q03J-08
Article copyright: © Copyright 2004 American Mathematical Society